Gradient estimates for elliptic equations with measurable nonlinearities

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We obtain Calderón–Zygmund type estimate for nonlinear elliptic equations of p-Laplacian type, under the condition that the associated nonlinearity is allowed to be merely measurable in one spatial variable, but has locally small mean oscillation in the remaining spatial variables. This is the minimal regularity requirement on the associated nonlinearity for Calderón–Zygmund type estimate, in the sense that if the associated nonlinearity is allowed to be merely measurable with respect to two independent spatial variables then Calderón–Zygmund type estimate fails in general.

Original languageEnglish
Pages (from-to)118-145
Number of pages28
JournalJournal des Mathematiques Pures et Appliquees
Volume114
DOIs
StatePublished - Jun 2018

Keywords

  • Calderón–Zygmund type estimates
  • Measurable nonlinearities
  • Nonlinear elliptic equations

Fingerprint

Dive into the research topics of 'Gradient estimates for elliptic equations with measurable nonlinearities'. Together they form a unique fingerprint.

Cite this